# SDR AALA201710249015

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 11,038 hours, 1,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE L1 JUMPSEAT FAILED TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK PER DBK1004-13 AND MCM CARD 228C.  OPERATIONAL CHECK GOOD.
